Bressoud polynomials, Rogers–Ramanujan type identities, and applications

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In his paper providing an easy proof of the Rogers–Ramanujan identities, D. Bressoud extended his work to multiple series identities. Intrinsic in his works are polynomials with diverse applications to several aspects of q-series. This paper provides an initial exploration of these polynomials.

Original languageEnglish (US)
Pages (from-to)287-304
Number of pages18
JournalRamanujan Journal
Volume41
Issue number1-3
DOIs
StatePublished - Nov 1 2016

Fingerprint

Q-series
Polynomial
Series

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{a19d06eecb5046398d391c39bb1fedc2,
title = "Bressoud polynomials, Rogers–Ramanujan type identities, and applications",
abstract = "In his paper providing an easy proof of the Rogers–Ramanujan identities, D. Bressoud extended his work to multiple series identities. Intrinsic in his works are polynomials with diverse applications to several aspects of q-series. This paper provides an initial exploration of these polynomials.",
author = "Andrews, {George E.}",
year = "2016",
month = "11",
day = "1",
doi = "10.1007/s11139-014-9661-9",
language = "English (US)",
volume = "41",
pages = "287--304",
journal = "Ramanujan Journal",
issn = "1382-4090",
publisher = "Springer Netherlands",
number = "1-3",

}

Bressoud polynomials, Rogers–Ramanujan type identities, and applications. / Andrews, George E.

In: Ramanujan Journal, Vol. 41, No. 1-3, 01.11.2016, p. 287-304.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Bressoud polynomials, Rogers–Ramanujan type identities, and applications

AU - Andrews, George E.

PY - 2016/11/1

Y1 - 2016/11/1

N2 - In his paper providing an easy proof of the Rogers–Ramanujan identities, D. Bressoud extended his work to multiple series identities. Intrinsic in his works are polynomials with diverse applications to several aspects of q-series. This paper provides an initial exploration of these polynomials.

AB - In his paper providing an easy proof of the Rogers–Ramanujan identities, D. Bressoud extended his work to multiple series identities. Intrinsic in his works are polynomials with diverse applications to several aspects of q-series. This paper provides an initial exploration of these polynomials.

UR - http://www.scopus.com/inward/record.url?scp=84920836828&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84920836828&partnerID=8YFLogxK

U2 - 10.1007/s11139-014-9661-9

DO - 10.1007/s11139-014-9661-9

M3 - Article

AN - SCOPUS:84920836828

VL - 41

SP - 287

EP - 304

JO - Ramanujan Journal

JF - Ramanujan Journal

SN - 1382-4090

IS - 1-3

ER -